Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Normal division algebras of degree $ p\sp e$ over $ F$ of characteristic $ p$


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 39 (1936), 183-188
MSC: Primary 16K20
DOI: https://doi.org/10.1090/S0002-9947-1936-1501840-3
MathSciNet review: 1501840
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20

Retrieve articles in all journals with MSC: 16K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501840-3
Article copyright: © Copyright 1936 American Mathematical Society